# SDR CA121105014

- Difficulty date: October 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Agusta A119
- Engine: Pwa PT6T6
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, UPON ROTATING THROTTLE FROM FLY TO IDLE, THE ENGINE SHUT DOWN UNEXPECTEDLY. THE ENGINE WAS RE-STARTED AND EXHIBITED SIGNS OF COMPRESSOR STALL AND SO IT WAS SHUTDOWN IMMEDIATELY.  THE OPERATOR HAS ALREADY REPLACED THE FUEL CONTROL UNIT WHICH HAS BEEN SENT FOR INVESTIGATION AND REPAIR.
